MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAXSFT10 2MM X 2CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAXSFT10 2MM X 2CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number DLX100202
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during the procedure, while placing the 2mm x 2cm deltaxsft 10 coil (dlx100202 / 30537003), it was ¿impossible to get it loose.¿ attempt to trouble shoot was made using another detachment control cable and another detachment control box, but this did not resolve the issue.It was reported that with other coils, there were no similar issues.There was no report of any patient adverse event or complication.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Date of event: the event was reported to be in the month of (b)(6) and the year 2021, however, the date was not reported.Procode is krd/hcg.The name, phone and email address of the initial reporter are not available / reported.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot 30537003 presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product was received by cerenovus product analysis lab on 12-feb-2022.The return product is pending evaluation.A supplemental 3500a report will be submitted once the product investigation has been the manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.[conclusion]: the healthcare professional reported that during the procedure, while placing the 2mm x 2cm deltaxsft 10 coil (dlx100202 / 30537003), it was ¿impossible to get it loose.¿ attempt to troubleshoot was made using another detachment control cable and another detachment control box, but this did not resolve the issue.It was reported that with other coils, there were no similar issues.There was no report of any patient adverse event or complication.The complaint device was returned for evaluation and analysis.The investigational finding is documented below.Investigation summary: a non-sterile 2mm x 2cm deltaxsft 10 coil was received contained in a pouch.Visual inspection was performed.The returned device was observed in good, normal condition.The embolic coil was still attached to the resistance heating (rh) coil.Microscopic inspection was performed.The embolic coil was observed to be in good, normal condition.There was no damage noted.The rh coil did not show evidence of being heated, which indicates that the detachment cycle was not initiated or was unsuccessfully initiated as documented in the complaint as ¿impossible to get it loose.¿ functional testing was performed.The resistance of the returned device was measured.No reading was observed.It was then connected to a lab sample detachment control box (dcb) and the system ready light did not illuminate.Electrical continuity was measured from the connector to the rh coil and one of the pins did not show any reading value.A cut was performed to expose the copper wires.Resistance was measured from the area of the cut to the rh coil and no value reading was observed on one of the coper wires.The rh was inspected.No abnormality was observed.A review of manufacturing documentation associated with this lot 30537003 presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noticed that failure could be caused by multiple factors, however the instructions for use contain the following recommendations: verify that the microcoil delivery system is fully connected, and no faults are indicated on the dcb.If a fault exists, reseat all connections between the dpu, the dcb, and the connecting cable.If a fault persists, replace the connecting cable.If this does not correct the error, replace the dcb.If the microcoil delivery system continues to have a fault, retrieve the microcoil as described in the following section, re sheathing the microcoil system, and replace it with a new microcoil system.The complaint documented that during the procedure, while placing the 2mm x 2cm deltaxsft 10 coil, it was ¿impossible to get it loose.¿ attempt to troubleshoot was made using another detachment control cable and another detachment control box, but this did not resolve the issue.The reported issue of the complaint device failure to detach was confirmed based on the functional evaluation performed on the returned device.The resistance of the device was measured; however, no readings were produced.Additionally, the returned complaint device was connected to the dcb (detachment control box) and the system ready light did not illuminate, electrical resistance readings were taken from the connector and the copper wires to the rh, and it was found that one of the copper wires lost continuity.The likely cause is the loss of electrical continuity, which is likely the reason for the rh coil showing no evidence of having been subjected to heat during the microscopic inspection.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
DELTAXSFT10 2MM X 2CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
949789-8687
MDR Report Key13019691
Report Number3008114965-2021-00603
Device Sequence Number4741885
Product Code KRD
UDI-Device Identifier10886704077305
UDI-Public10886704077305
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberDLX100202
Device Catalogue NumberDLX100202
Device Lot Number30537003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer02/12/2022
02/23/2022
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date02/14/2022
02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown